# SDR GTIA2019010203065

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 10,122 hours, 4,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BOTTLE ASSISTANCE REQUIRED SERVICE. L1 DOOR SERVICE BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00.
